# SDR CA971210007

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: 85486
- Condition: Burnt
- Location: Nr 2 Prop
- Component: SFA13MOA
- Stage of operation: DE
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED SPARKS FROM NR 2 PROPELLER, 2ND CYCLE LOAD INDICATOR NORMAL, GREEN LIGHT DID NOT ILLUMINATE.   INSPECTION FOUND PROPELLER BLADE HEATER ELEMENT BURNT.  BLADE ASSEMBLY REPLACED.
